# SDR DALA2018101005971

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 60,253 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS OUT ON FIRST CLASS ROWS 1-4, AND R1 OVERHEAD LIGHT, GALLEY SIDEWALL LIGHT AND LIGHT OUTSIDE. MAINTENANCE REMOVED AND REPLACED BATTERY PACK REF AMM 33-51. OPS CHECK GOOD.
